# SDR ASAA2012092592945

- Difficulty date: September 2, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 615,780 hours, 33,748 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: 313A138064
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON AFT STRUT FAIR NAC STA 314.24 OTBD SUPPORT BRACKET LOWER END IS CRACKED.   ACFT GROUNDED.  R & R DAMAGED SUPPORT BRACKET IAW SRM 51-40-02.
